Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Opiate WD help

I just got out of an opiate rehab treatment 2 weeks ago and now suddenly I feel like I'm going through the same WD effects from when I was at the clinic. I cannot hold any food down, stomach cramps returned along with nausea, diarrhea, and cannot hold down any foods liquids, or even ice chips for the last 3 days now. I haven't slept in 3 days now, and cannot get hydrated and am restless all over my body. Help.
7 Responses
6063300 tn?1430434171
how long have you been clean? It could be the flu it is going around right now..
Avatar universal
Were you taking any other meds in rehab and after you left to help with the w/d's then just recently stopped them?
Avatar universal
Actually yes, I only took hydroxizine for anxiety as needed, after about a week I stopped taking the anti seizure meds, then I only took my stomach cramp and nausea pills as needed. The insomnia meds hurt my stomach too much. Even when I was feeling "better" those couple days.
Avatar universal
Sorry not the best answer I don't know how this site works yet but I've been clean about 18days now
Avatar universal
I had never heard of that drug before,but I did google it,and yes you can have opioid like w/d symptoms from it. But you've been off it for 18 days?
Avatar universal
No I was on roxys & morphine & Xanax before rehab, they prescribed me the hydroxizine after I was released.
4522800 tn?1470329434
I too went in on 3 drugs and one was Methadone and one a benzo. The other was street bought adderral. They took it all away and I now have 2yrs and a lil over 6 months and can tell you that NO ONE should go c/t from a benzo. It was the Benzo that made my detox so long and hard. When I got out and finally made it home, I still was rocking in a chair. My sleep was so off too. It was the worse detox I have ever felt and thought it would never end. This was way different then when I just did the hydo/oxys alone.
The hydroxizine works like a benadyly. Even if you just got out, this still will go one for awhile as you had 3 drugs pull your nervous system and brain every which way. It all has to come to a balance.. Then if you have used for so long, you will get the mental as we do alot of unbalancing on all the neurotransmitters and more up stairs. This is what takes the longest. The physical should be calming down a bit. That was 3 drugs and one being a benzo. If you would like to talk private send me a PM. I sure feel for you becasue I was right there.

Try getting some Protein powder and adding some fruit to it. Put some Lemon in your water with a dash of sea salt as this will help keep you hydrated.

Put up some Boundaries so you can heal without any Drama or Stress. When you can eat make sure it is very healthy. Try getting some vit/min down as we need to replenish what we have lost during drug us. I got the liquid vit and liquid min right away because it was a bit better on the stomach. There is so much more, but right now I will send a healing prayer out to you. I wish you the best.
Bless
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.